# SDR SWIA201437400

- Difficulty date: April 21, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 14,117 hours, 8,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE FOUND ON FUSELAGE SKIN.  C-CHECK, BLENDED CHAFE IAW SRM AND EA.
